# SDR DALA2015111006890

- Difficulty date: October 31, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME BS 1520, FWD SIDE, VERTICAL SUPPORT IS CRACKED L23R.  R & R CLIP AT AFT CARGO FRAME BS 1520, L23R PN 140N2001Y80, PO 650DL-00336 IAW DWG 43N1002, REV D, SRM 51-40-02.
